Volume 24, Issue 5
Numerical Analysis of an Optimal Control Problem Governed by the Stationary Navier-Stokes Equations with Global Velocity-Constrained

Haifeng Niu ,  Danping Yang and Jianwei Zhou


Commun. Comput. Phys., 24 (2018), pp. 1477-1502.

Preview Full PDF BiBTex 5 1042
  • Abstract

A state-constrained optimal control problem governed by the stationary Navier-Stokes equations is studied. Finite element approximation is constructed, the optimal-order a priori H1-norm and L2-norm error estimates are given, for which the optimal state is a nonsingular solution of the Navier-Stokes equations to the optimal control.

  • History

Published online: 2018-06

  • AMS Subject Headings

68U01, 76D05, 90C90, 93C20

  • Cited by